# SDR USAA010454

- Difficulty date: April 25, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 44,427 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CRACKED .25 INCH, BS 360, LOWER BELLY, BL 0.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-30-07.  (M)
